Delay-dependent memory state-feedback H∞ control for singular Markovian jump time-delay systems

被引:0
|
作者
Gao Huanli [1 ]
Liu Fuchun [1 ]
机构
[1] South China Univ Technol, Coll Automat Sci & Engn, Guangzhou 510640, Guangdong, Peoples R China
基金
中国国家自然科学基金;
关键词
singular time-delay systems; delay-dependent; Markovian jumping parameters; stochastic stability; STABILITY;
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This note is concerned with the delay-dependent H-infinity control problem for singular Markovian jump time-delay systems. First, in terms of the Lyapunov technique and linear matrix inequalities, a delay-dependent bounded real lemma (BRL) is established. Then, based on this condition, a delay-dependent design algorithm for the desired memory state feedback controller is proposed in terms of a set of strict linear matrix inequalities (LMIs) to guarantee that the closed-loop system is not only regular, impulse free and stochastically stable, but also satisfies a prescribed H-infinity performance level. Finally, numerical examples illustrate that the results proposed in this paper are less conservative.
引用
收藏
页码:76 / 81
页数:6
相关论文
共 50 条
  • [41] Delay-dependent H∞ feedback control for linear discrete uncertain time-delay systems
    Li, Yanbo
    Gao, Cunchen
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 493 - 497
  • [42] Delay-dependent robust H∞ control of time-delay systems
    Sun, M.
    Jia, Y.
    [J]. IET CONTROL THEORY AND APPLICATIONS, 2010, 4 (07): : 1122 - 1130
  • [43] Delay-dependent H∞ control for uncertain systems with time-delay
    Wang, Tian-Cheng
    Wang, Jun-Qing
    Guo, Hong-Xia
    [J]. PROCEEDINGS OF 2006 INTERNATIONAL CONFERENCE ON MACHINE LEARNING AND CYBERNETICS, VOLS 1-7, 2006, : 479 - +
  • [44] Delay-dependent H∞ control for uncertain time-delay systems
    Wang C.
    [J]. Advances in Intelligent and Soft Computing, 2011, 104 : 209 - 214
  • [45] Delay-Dependent H∞ Control for Uncertain Time-Delay Systems
    Wang, Cheng
    [J]. ADVANCES IN COMPUTER SCIENCE, INTELLIGENT SYSTEM AND ENVIRONMENT, VOL 1, 2011, 104 : 209 - 214
  • [46] Delay-dependent robust control for singular discrete-time Markovian jump systems with time-varying delay
    Zhou, Wuneng
    Lu, Hongqian
    Duan, Chunmei
    Li, Minghao
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2010, 20 (10) : 1112 - 1128
  • [47] Delay-dependent robust sampled-data stability for Markovian jump systems with time-delay
    Xie, Weinan
    Ma, Guangcheng
    Wang, Changhong
    Feng, Baomin
    [J]. ICIEA 2007: 2ND IEEE CONFERENCE ON INDUSTRIAL ELECTRONICS AND APPLICATIONS, VOLS 1-4, PROCEEDINGS, 2007, : 831 - 836
  • [48] Delay-Dependent H∞ Control for Singular Markovian Jump Systems With Generally Uncertain Transition Rates
    Li, Chunyu
    Li, Lin
    Shen, Anyou
    [J]. IEEE ACCESS, 2020, 8 : 214128 - 214140
  • [49] Delay-Dependent Robust Resilient H∞ Control for Nonlinear Uncertain Singular Time-Delay Systems
    Zhao Liying
    Liu Kun
    Liu Heping
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 3, 2008, : 621 - +
  • [50] Delay-Dependent H∞ Control for Singular Time-Varying Delay Systems with Markovian Jumping Parameters
    Bai, Liping
    Zhou, Juan
    [J]. CIRCUITS SYSTEMS AND SIGNAL PROCESSING, 2022, 41 (12) : 6709 - 6732